CONVOLUTION OF ANALYTIC-FUNCTIONS

被引:0
作者
SHEILSMALL, T [1 ]
机构
[1] UNIV YORK, MATH DEPT, HESLINGTON YO1 5DD, YORKSHIRE, ENGLAND
来源
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK | 1973年 / 258卷
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:137 / 152
页数:16
相关论文
共 14 条
[1]   CONVEX HULLS OF SOME CLASSICAL FAMILIES OF UNIVALENT FUNCTIONS [J].
BRICKMAN, L ;
MACGREGOR, TH ;
WILKEN, DR .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1971, 156 (MAY) :91-+
[2]   EXTREME POINTS OF SET OF UNIVALENT FUNCTIONS [J].
BRICKMAN, L .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1970, 76 (02) :372-&
[3]  
FRIEDLAND S, 1969, THESIS ISRAEL I TECH
[4]  
Goluzin G.M., 1969, TRANSL MATH MONOGRAP, V26
[5]  
Hayman W.K., 1958, MULTIVALENT FUNCTION
[6]   FUNCTIONS STARLIKE AND CONVEX OF ORDER ALPHA [J].
JACK, IS .
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 1971, 3 (APR) :469-&
[7]  
Littlewood JE., 1932, J LONDON MATH SOC, V7, P167
[8]   QUASI-SUBORDINATION AND COEFFICIENT CONJECTURES [J].
ROBERTSO.MS .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1970, 76 (01) :1-&
[9]   On the theory of univalent functions [J].
Robertson, MIS .
ANNALS OF MATHEMATICS, 1936, 37 :374-408
[10]  
ROBERTSON MS, 1965, MICH MATH J, V12, P421